Universidad Complutense de Madrid
E-Prints Complutense

Locally determining sequences for analytic functions. (Spanish: Sucesiones localmente determinantes para funciones analíticas).

Impacto

Downloads

Downloads per month over past year



Ansemil, José María M. (1986) Locally determining sequences for analytic functions. (Spanish: Sucesiones localmente determinantes para funciones analíticas). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 80 (1-2). pp. 197-199. ISSN 0034-0596

[img] PDF
Restringido a Repository staff only

139kB

Official URL: http://www.rac.es/ficheros/Revistas/REV_20091030_00749.pdf


URLURL Type
http://www.rac.es/0/0_1.phpOrganisation


Abstract

In this note we prove that for Fréchet spaces with a basis, the locally determining sets at O for analytic functions in a wide class have a null sequence which is also locally determining at O for analytic functions. This gives a partial answer to a question of J. Chmielowski [Studia Math. 57 (1976), no. 2, 141–146;]


Item Type:Article
Uncontrolled Keywords:Fréchet spaces with a basis; locally determining sets; analytic functions
Subjects:Sciences > Mathematics > Differential geometry
Sciences > Mathematics > Functional analysis and Operator theory
ID Code:22447
Deposited On:18 Jul 2013 07:49
Last Modified:10 Aug 2018 09:25

Origin of downloads

Repository Staff Only: item control page